MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · European annals of allergy and clinical immunology · 2009

Phenobarbital-induced DiHS and ceftriaxone hypersensitivity reaction: a case of multiple drug allergy.

Voltolini S, Bignardi D, Minale P, Pellegrini S, Troise C

Клинический случайСтатьяПеревод в очереди

Аннотация

Patients with DiHS show an increased risk of sensitization to multiple drugs. We report a case of a young woman who developed cutaneous rash, lymphoadenopathy, malaise and fever after the introduction of phenobarbitale. Because of these symptoms, she was treated with ceftriaxone and she experienced a severe flare-up of the cutaneous and general reaction. Allergological work-up, by cutaneous and lymphocyte transformation test, confirmed a double sensitization to phenobarbital and ceftriaxone. In conclusion, the high risk of DiHS during anticonvulsive therapy should suggest caution in using additional drugs, because of an increased risk of multiple reactions.

Для цитирования: Voltolini S, Bignardi D, Minale P, Pellegrini S, Troise C. Phenobarbital-induced DiHS and ceftriaxone hypersensitivity reaction: a case of multiple drug allergy.. European annals of allergy and clinical immunology. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.